Pacific Journal of Mathematics

Distal transformation groups.

Robert Ellis

Article information

Source
Pacific J. Math. Volume 8, Number 3 (1958), 401-405.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103039885

Zentralblatt MATH identifier
0092.39702

Mathematical Reviews number (MathSciNet)
MR0101283

Subjects
Primary: 22.00
Secondary: 54.00

Citation

Ellis, Robert. Distal transformation groups. Pacific Journal of Mathematics 8 (1958), no. 3, 401--405. http://projecteuclid.org/euclid.pjm/1103039885.


Export citation

References

  • [1] W. H. Gottschalk, Characterization of almost periodic transformation groups, Proc. Amer. Math. Soc.7(1956), 709-712.
  • [2] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications, 36(1955).
  • [3] A. D. Wallace, The structure of topological semigrous. Bull Amer. Math. Soc.vol 61 No.2 1955.
  • [4] L. Zippin, Transformation groups, Lectures in Topology, The University of Michigan Conference of1940.